# SDR ASAA2016090317908

- Difficulty date: September 3, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 25,244 hours, 7,556 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Keyboard
- Part number: 147694402
- Condition: Damaged
- Location: Flight Deck
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"F" KEY MISSING FROM RIGHT MCDU.  ACFT GROUNDED.  REMOVED AND REPLACED MCDU KEYBOARD IAW AMM 34-61-01. OPS NORMAL.
